Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 253, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 25, 2006, 7:44 PM CDT for Lafayette County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2006, 7:44 PM CDT (00:44 UTC)
- Expired
- Aug 25, 2006, 8:18 PM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Lafayette County, AR
The radar
The Shreveport radar (KSHV), 91 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:55 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 25, 3:55 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE SHREVEPORT LA 355 PM CDT FRI AUG 25 2006 .DISCUSSION... RAIN CHANCES WILL BE STEADILY INCREASING THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS A DISTURBANCE SWINGS NORTHWARD FROM THE N GULF. SHORT TERM PROGS ARE IN A LITTLE BETTER AGREEMENT TODAY COMPARED TO 24HRS AGO...BUT WILL BASE FCST CLOSER TO THE GFS/CANADIAN SOLUTIONS WHICH KEEPS THE BULK OF THE MOISTURE ACROSS OUR EASTERN HALF THROUGH SUNDAY. REGARDLESS...HAVE GONE HIGH END CHANCE POPS ACROSS THE SOUTHEAST THIRD ON SATURDAY AND LIKELY POPS ACROSS THE EAST FOR SUNDAY. TEMPS WILL BE TRICKY AS THEY WILL BE TIED TO CONVECTION...SO HAVE STAYED CLOSE TO GFS MOS GUIDANCE MOSTLY... AND SHAVED THESE BACK JUST A DEGREE OR TWO ACROSS THE EASTERN SECTIONS THIS WEEKEND. PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES SUGGEST SOME GOOD RAINFALL AMOUNTS WILL BE LIKELY BUT AGAIN...THE MORE CONCENTRATED AMOUNTS SHOULD BE ACROSS OUR EASTERN ZONES. BEYOND SUNDAY...WEAK TROUGH AXIS ACROSS THE SOUTHERN PLAINS AND AN ASSOCIATED FRONTAL BOUNDARY WILL PUSH INTO THE REGION HELPING TO IGNITE SHOWERS AND THUNDERSTORMS ACROSS OUR NORTHERN ZONES SUNDAY NIGHT INTO MONDAY. DID NOT GET TOO CARRIED AWAY WITH THIS SOLUTION AS THERE IS STILL A LOT OF TIME TO SEE JUST HOW FAR THE FRONT WILL PUSH INTO THE REGION. PROGS WANT TO PUSH THIS FEATURE ALL THE WAY TO THE COAST BY THE MIDDLE OF NEXT WEEK WHERE YESTERDAY THEY HAD THE BOUNDARY STALLING OUT NEAR THE I-20 CORRIDOR. DID COOL TEMPS SOMEWHAT...ESPECIALLY NIGHTTIME LOWS ACROSS OUR NORTHERN ZONES NEXT WEEK BUT DID NOT GET CARRIED AWAY HIGH CHANCES FOR RAIN AS THE PROGS SUGGEST. PRELIMS TO FOLLOW...13. && .AVIATION... SCATTERED CONVECTION WILL PERSIST ACROSS THE MIDDLE TOLEDO BEND COUNTRY INTO NORTHCENTRAL LA AND SOUTHCENTRAL AR THROUGH EARLY EVENING BEFORE DIMINISHING AFTER SUNSET. WILL MAINTAIN CB/S IN THE LFK AND MLU TAF THIS AFTERNOON...ALTHOUGH AN APPARENT OUTFLOW BOUNDARY HAS DEVELOPED AND WILL SLOWLY PROPAGATING SW TOWARDS THE ELD TERMINAL BY 22Z. RESIDUAL SCT CIRRUS WILL REMAIN OVERNIGHT AS WINDS DECOUPLE...WITH MVFR VISBIES SETTING UP AT THE LFK/ELD/MLU TERMINALS. IFR STRATUS DECK MAY DEVELOP AFTER 8Z FROM SAM RAYBURN COUNTRY INTO N LA AND S AR...THUS HAVE TEMPOED THIS MENTION INTO THE LFK/MLU/ELD TAFS. STRATOCU FIELD SHOULD FORM SHORTLY AFTER SUNRISE WITH INCREASING S FLOW AHEAD OF DISTURBANCE THAT WILL DRIFT N ACROSS LA SATURDAY MORNING...WITH SCATTERED CONVECTION SPREADING ACROSS LFK/MLU/ELD AND POSSIBLY SHV TAF SITES AFTER 18Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 94 76 93 / 20 40 30 50 MLU 74 91 74 90 / 20 50 50 60 DEQ 73 97 73 96 / 20 20 30 40 TXK 77 95 76 95 / 20 20 30 50 ELD 74 94 72 92 / 20 40 30 60 TYR 77 96 76 96 / 20 20 30 30 GGG 75 95 76 95 / 20 20 30 30 LFK 76 93 75 94 / 20 50 50 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/15
Hazardous weather outlook, Aug 25, 12:00 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI AUG 25 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WITH THE AID OF DAYTIME HEATING...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ALONG AND SOUTH OF A NACOGDOCHES TEXAS... TO RINGGOLD AND MONROE LOUISIANA LINE. ONCE THEY DEVELOP...THESE THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS AS WELL AS BRIEF HEAVY DOWNPOURS. ELSEWHERE...EXPECT ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. 13
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.